# SDR LS1R071918

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B-3
- Aircraft serial: 1736
- Aircraft time: 11,312 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bearing
- Part number: 206011721009
- Condition: Loose
- Location: Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART IS LOOSE BEARINGS.
